MAUDE Adverse Event Report: NEUWAVE MEDICAL, INC. NEUWAVE PR PROBE 20CM 17GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

NEUWAVE MEDICAL, INC. NEUWAVE PR PROBE 20CM 17GA; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Catalog Number PR20
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).The lot was not provided; therefore, a manufacturing record evaluation could not be performed.
 
Event or Problem Description
It was reported via literature entitled: microwave ablation of osteoid osteoma: safety and efficacy.Author(s): v.Gioioso, s.Reis, s.Brejt, s.Tulin-silver, d.Sperling, j.Susman, j.Weintraub, d.Mobley.Citation: jvir scientific e-posters; s243.The purpose of this study was to evaluate the safety and efficacy of ct-guided microwave ablation (mwa) of osteoid osteomas.From 2014 to 2017, 24 patients underwent mwa for osteod osteomas.A single pr microwave antenna ablation probe (neuwave medical) was placed in a coaxial manner into the nidus.Serial microwave ablations were performed, per protocol.Complication included probe fracturing in the lesion during positioning required surgical removal of the probe tip as well as the osteoid osteoma due to continued pain.There were no documented postprocedural complications of post biopsy or post-mwa hematoma or infection ct-guided microwave ablation is a well-tolerated, safe and effective treatment of osteoid osteoma.

Brand Name
NEUWAVE PR PROBE 20CM 17GA
Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Manufacturer (Section D)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison 53704
MDR Report Key8428998
Report Number3008769756-2019-00024
Device Sequence Number13502320
Product Code NEY
UDI-Device Identifier00853719006418
UDI-Public00853719006418
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K160936
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source literature
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPR20
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2019
Initial Report FDA Received Date03/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYSTEM - NWC1US1N
Outcome Attributed to Adverse Event Required Intervention;